# SDR WWQ2008F00001

- Difficulty date: August 1, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N995GG
- Make and model: Gulstm GIV
- Aircraft serial: 1074
- Engine: Rroyce TAY6118
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: YU10352
- Condition: Worn
- Location: Rt Engine
- Part time: 9,182 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG FAILED TO START.  FOUND THAT THE STARTER WAS BAD.  DURING THE STARTER REPLACEMENT NOTICED ABNORMAL WEAR ON THE ENG GEAR BOX STARTER GEAR.  CONTACTED ENGINEERING DEPARTMENTS TO ASK FOR LIMITATIONS.  AFTER ENGINEERING DEPARTMENTS REVIEWED THE PICTURES, DETERMINED THAT THE STARTER GEAR BOX GEAR REQUIRED FURTHER EVALUATIONS.  AFTER OPERATOR OBTAINED A RENTAL ENG, OBTAINED A SPECIAL FLIGHT PERMIT (FERRY FLIGHT) AND FLEW THE ACFT FROM KTEB TO KTUL.  AFTER ARRIVING IN KTUL ON 08/01/08 , ENGINEERS DETERMINED THE STARTER GEAR IN THE GEAR BOX REQUIRED REPLACEMENT.  A RENTAL ENG IS BEING INSTALLED AND ENG S/N 16257 GEAR BOX STARTER GEAR WILL BE REPLACED.  (S)
